# SDR SWAA2021111731584

- Difficulty date: October 19, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Eng 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 O/B FAN COWL INTERCOSTAL CRACKED.   REMOVED AND REPLACED INTERCOSTAL AT NR 2 ENGINE O/B FAN COWL IAW SRM 51-40-02-0G-0.
